# SDR ERKR0410032326416

- Difficulty date: March 10, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 94,474 hours, 16,563 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Seat Track
- Part number: 65B38261
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Part time: 94,474 hours, 16,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INTERCOSTAL LUG FITTING REPLACEMENT AT STA. 1000 LBL 11.33, FOUND A CRACK ON THE RADIUS OF BOTTOM FLANGE OF LBL 11.33 SEAT TRACK AT STA. 998.
